Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I was wondering if any of you have noticed lung irritation accompanying your digestion if you are using digestive enzymes? I sometimes take a digestive plant enzymes (product is Acid Ease) to ease my digestion of certain foods, but it seems like this causes some irritation in my lungs (chest area). It was a lot worse before I went on an ICS (corticosteroid). My doctors do not know what it is, but I have two theories:1. Vapor from the enzymes is escaping up my throat as they break down, and that vapor is causing a reaction. I have read that pancreatin can cause ashtma if you breath in the powder. (p.s. kicorice tablets aka. DGL work pretty well for stomach pain-- much better than store antacids-- but I discontinued using it because it was causing the same irritation, but much more strongly. It is known to interfere with corticosteroids, so my doctor advised me to discontinue it.)2. Something in the digestive process itself is somehow causing the lung irritation, not the enzymes. The enzymes are only contributing in that they are helping to break down the food and digest it, so they are making it more noticeable. Anyone else seen a link between their digestion and lung irritation / asthma symptoms, or a link between use of digestive enzymes and this irritation?I do not have GERD/heartburn/reflux, so that is not the issue.Thanks.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top